# SDR REXA2022082400700

- Difficulty date: August 10, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR PANEL SUPPORT ANGLE CORRODED AT FS280 BETWEEN STGR26L AND STGR26R  INSTALLED NEW CRAWLWAY FLOOR PANEL SUPPORT ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01, P/N CC670-34256-3.
